Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Missed 2 days of birth control pills and bled, frequent urine, back pain, sore breast and cramps. Miscarriage ?

I missed 2days of birth control pills and bled on jan 12, I continue to take the pills untill jan 20 and I stopped completely, I started to spot on jan 24, onli 4 days. Me and my bf had unprotected sex and on feb16 I took a pregnancy test because I felt like I m pregnant with frequent urine, back pain , sore breast and cramps , but it came out negative, later that day I had little spotting look like clear liquid with blood, when I wiped. Then cramps... Later that day I had excessive bleeding and with small blood clots. I change my tampon every 2 hrs cuz it was soakin wet. I don t ko if I bled cuz of stopping birth control or miscarriage.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you had during the pill free days is likely to be due to mild hormonal disturbance caused by missing the pills prior to the periods. This will normalize on its own once you start taking the pills regularly once again.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor